MathSciNet Relay Station
MathSciNet bibliographic data
MR927013 (89b:46056) 46F10 (35A99 35L67 35Q99)
Colombeau, J.-F.; LeRoux, A. Y. Multiplications of distributions in elasticity and hydrodynamics. J. Math. Phys. 29 (1988), no. 2, 315–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement